# SDR ASOA06080

- Difficulty date: December 31, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Engine: Ge CF348C1
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, A SUSPECTED CRACK WAS FOUND AT FS 280, LBL9 AND RBL9.  MAINTENANCE REPAIRED THE CRACK AT FS 280, LBL 9 AND RBL 9, IAW REO.  (K)
